# SDR DALA20181126819

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 69,728 hours, 25,806 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 RT ENTRY DOOR(R1) WILL NOT ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION. (4396948)
